Journal archive for Google Scholar Robot!

Journal of Mathematics and Applications

مجله ریاضیات و کاربردها



Volume 1, Number 1 (2021-1)


Some Results on Gelfand Pairs
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

On the spectral property of local shift-splitting preconditioner for double saddle point problems
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

Minimally Generated Subshifts
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

Fuzzy Soft Partitions
Fuzzy Soft Partitions
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

Bayesian estimation of the parameters for two-parameter bathtub-shaped lifetime distribution based on ranked set sampling
Bayesian estimation of the parameters for two-parameter bathtub-shaped lifetime distribution based on ranked set sampling
| [Abstract-EN] | [PDF-EN] | [PDF-FA] | [XML] |

A new model for evaluating cost efficiency using output slack variables in Data Envelopment Analysis
| [Abstract-EN] | [PDF-FA] | [XML] |


Home | All volumes | All issues | All articles